# SDR CA030718005

- Difficulty date: July 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 00266H8477
- Condition: Cracked
- Location: Cockpit
- Part time: 15,617 hours, 15,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT AT FL220, THE EXTERNAL PLY OF THE RT WINDOW CRACKED. THE FLIGHT CREW DID AN EMERGENCY DESCENT AND DEPLOYED THE OXYGEN MASK IN THE CABIN.
